# SDR DL757100346

- Difficulty date: October 29, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 1640 CTR B/L UNDER CABIN FLOOR TOP OF FRAME.  ACCOMPLISHED ERA 478221-14 REV ORIG AT SAA SAT REF NON ROUTINE CARD 144319.
